MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7045-90
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Hematoma (1884); Undesired Nerve Stimulation (1980)
Date of Event 06/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause for the radicular pain is a malpositioned implant.The most probable root cause for the hematoma is surgical technique.
 
Event or Problem Description
The patient had initial bilateral si joint arthrodesis in (b)(6) 2017.The patient later complained of left leg pain and was admitted to the hospital with a hematoma at the left side incision.Ten days after the initial procedure, the surgeon performed a revision surgery where he removed the most superior implant on the left side and placed a new implant of the same size and type in a more posterior position.He also drained and flushed the minor hematoma.The status of the patient following the revision procedure is not yet known.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
3055 olin avenue
suite 2200
san jose CA 95128 2066
MDR Report Key6720114
Report Number3007700286-2017-00063
Device Sequence Number1772335
Product Code OUR
UDI-Device Identifier00859256003293
UDI-Public00859256003293
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2022
Device Model Number7045-90
Device Lot Number493846
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2017
Initial Report FDA Received Date07/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR